Advertisement

Mathematische Annalen

, Volume 322, Issue 4, pp 811–826 | Cite as

Groupes algébriques et points rationnels

  • David Harari
Original article

Résumé.

Soit X une variété algébrique définie sur un corps de nombres. Nous comparons diverses obstructions cohomologiques (abéliennes et non-abéliennes) au principe de Hasse et à l'approximation faible sur Xà l'obstruction de Manin.

Abstract.

Let X be an algebraic variety defined over a number field. We compare miscellaneous (abelian and non-abelian) cohomological obstructions to the Hasse principle and weak approximation for X to the Manin obstruction.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • David Harari
    • 1
  1. 1.D.M.A., E.N.S., 45 rue d'Ulm, 75005 Paris, France (e-mail: harari@dma.ens.fr) FR

Personalised recommendations